# SDR VNAA2020082011103

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 41,373 hours, 31,240 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895304
- Part serial: D114
- Condition: Failed
- Location: Zone 100
- Part time: 35,778 hours, 26,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MSG RETURN TO FIELD. DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1-2 CAT A. M FUNCT. CW. GEAR PINS INSTALLED, FLAGS REMOVED. REMOVED AND REPLACED PROXIMITY SENSING ELECTRONIC UNIT FOR LANDING GEAR EXTRACTION/RETRACTION SYSTEM IAW CRJ 700 AMM. PERFORMED OPERATIONAL TEST OF EXTRACTION/RETRACTION OF LANDING GEAR. OPS CHECK GOOD, THIS CLEARS MEL
